# SDR DALA1101500659

- Difficulty date: November 24, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING, EA 06-074338-03, REV B, FOUND INCOMING OVERSIZE HOLE ON NR 2 PYLON UPPER CHORD NAC STA 126 INBD SIDE.  ACCOMPLISHED ERA 480632-14, REV ORIG ON N/R CARD 183022.
